I have been on duromine for just under 2 months. Tonight i decided to stop taking it. The reasons? I am so irritable, depressed and snappy. I have been arguing with my SO all day, crying on and off, anxious and jittery, feeling like i have to constantly do something, having intense feelings of happiness followed by intense feelings of sadness... it is awful. I have slowly been getting to this point since I started. I have pretty much gone nutso from it! This along with extreme tiredness as I am not sleeping properly on it, dilated pupils, extremely dry mouth, constipation (keep your fluids up) and bad breath.
When i intially took it i felt fantastic and lost weight rapidly - pretty much 2 kg a week. By the third week this plateu'd and I have only lost 2kg in the past 4 weeks. For me, the cons are outweighing the pros.
My advice, be extremely careful and dont think just because the doctor prescribed it that its safe and it cant harm you. Keep up your fluids as well. Keep an eye on your moods and the fluctuations that may come and get your blood pressure regularly checked.